# SDR SWAA2014091532005

- Difficulty date: September 6, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,682 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CORRODED BETWEEN BS 874 TO 795.  R & R WEB IAW SRM.
